# SDR SWI2025F00895

- Difficulty date: May 7, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMER DOOR LOWER FWD AND AFT HOOK FITTINGS CHAFED.   (C-CHECK RO 07/11/2025)REPAIRED RH EMERGENCY DOOR FORWARD AND AFT HOOK FITTINGS REF CRJ200 SRM 51-12-00 AND ALL STEPS (1-4) OF REO601R-52-21-166, REV --, DATED 2025-06-09.  SEE CONTINUE CARD FOR MORE DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
